# SDR N6WA2015011901

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 26,055 hours, 17,673 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT PAX DOOR OUTER HANDLE CAUTION MSG IN FLIGHT.  DEACTIVATED GND VLV & PLACED PAX DOOR INDICATION SYS ON DEFERRAL IAW MEL 52-70-01 CAT A.
